# SDR ASOA200900322

- Difficulty date: March 21, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 27,070 hours, 23,973 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INDICATION WAS NOTED ON THE 621 REAR PRESSURE BULKHEAD FWD FACE AT THE LINTEL ATTACH FITTING UPPER I/B CORNER APPROX .10 IN LENGTH 50 FSH.  WHILE PERFORMING REAR PRESSURE BULKHEAD ET INSPECTION, FAILED NDT.  REPAIRED PER EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETE AND THE REPAIR C/W THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV D.
